# SDR 96FDEA01299

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Part number: 6521631143
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0028, 004 LEFT WING O/B FOREFLAP I/B END HAS A LARGE DELAMINATED TEMPORARY REPAIR.  *S/D*  LEFT WING O/B FOREFLAP I/B END WAS REPAIRED PER FEDEX SRM 51-40-6.
